# SDR UALA2011050402194

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 747422
- Aircraft serial: 26664
- Aircraft time: 61,532 hours, 22,818 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD - AFT SEVERAL INCHES OF THRESHOLD SCUFF PLATE ARE PULLED AWAY FROM SKIN.  POSSIBLE BELT LOADER DAMAGE.  REPORTED BY RAMP. FABRICATED REPAIR. HELD IN PLACE WITH 4 C CLAMPS.
